# SDR DXTA2022020356110

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N541QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0084
- Aircraft time: 4,418 hours, 2,958 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 3800785
- Part serial: P776
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SMOKE: SMOKE EVIDENT IN CABIN WITH APU RUNNING, BLEEDS OFF.  THOUGHT IT WAS THE VACUUM.  TURNED BLEEDS ON AND THICK GRAY SMOKE FILLED CABIN.///SIGN-OFF/// REMOVED AND REPLACED THE APU.  IAW CE-680A MM 49-10-00.  OPS CHECK GOOD.
